Alert archive / Tennessee / River Flood Advisories in 2016
River Flood Advisory 14, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Feb 5, 2016, 7:20 AM CST for 4 counties in Tennessee. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2016, 7:20 AM CST (13:20 UTC)
- Expired
- Feb 11, 2016, 9:30 PM CST
- In force
- 7 days
- Issued by
- NWS Nashville, TN
Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 158 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tennessee River at Clifton (CLNT1).
- Action stage
- 364 ft
- Minor stage
- 370 ft
- Moderate stage
- 376 ft
- Major stage
- 385 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 5, 5:27 AM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Feb 5, 5:27 AM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 527 AM CST FRI FEB 5 2016 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... SOME PASSING PATCHES OF BKN CI MAYBE POSSIBLE MAINLY AFTER 06/00Z...BUT SHOULD NOT AFFECT AVIATION OPERATIONS...THUS DID NOT MENTION. OTHERWISE...HIGH PRESSURE INFLUENCES SFC/ALOFT WILL PROVIDE FOR VFR/SKC CONDITIONS THRU 06/12Z. LIGHT SW SFC WINDS ARE EXPECTED BNA/CKV THRU 06/12Z. LIGHT NLY SFC WINDS ARE EXPECTED CSV THRU 06/00Z...WITH A TRANSITION TO AT LEAST W AS 06/12Z APPROACHES. && .AVIATION... 06Z TAF DISCUSSION. VFR CONDITIONS WITH LIGHT AND VRB WINDS. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM/AVIATION........31 LONG TERM..................21
Hazardous weather outlook, Feb 5, 5:02 AM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 502 AM CST FRI FEB 5 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-061100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 502 AM CST FRI FEB 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SERIES OF UPPER LEVEL STORM SYSTEMS WILL BRING PERIODS OF LIGHT SNOW TO THE MID STATE FROM MONDAY NIGHT THROUGH WEDNESDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE FROM MONDAY THROUGH WEDNESDAY... WITH THE BEST CHANCE FOR ANY SNOW ACCUMULATIONS ACROSS THE NORTHERN HIGHLAND RIM AND CUMBERLAND PLATEAU REGIONS. .SPOTTER INFORMATION STATEMENT... SNOWFALL ACCUMULATION REPORTS MAY BE NEEDED...ESPECIALLY FOR AMOUNTS GREATER THAN ONE HALF OF AN INCH...MONDAY THROUGH WEDNESDAY. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:05 PM CST | River Flood Advisory | OHX | Hickman | 18 hr |
| Feb 5, 7:12 AM CST | River Flood Advisory | OHX | Perry | 7 hr |
Nearby
River Flood Advisories in Tennessee, 2016Every river flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.